# SDR F3LA200400035

- Difficulty date: March 11, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 38,953 hours, 18,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: L2 Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED L2 DOOR SLIDE LIGHTS INOP., BATTERY WAS DEAD.  REPLACED L2 DOOR SLIDE.
